# SDR EISA98020

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leak
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUOND FUEL LEAK NR 3 SLAT ACTUATOR CAN ON RT WING.  REMOVED OLD SEALER AND RESEALED AT LEAK SOURCE PER 727 MM 28-11-0, PAGE 801.  (M)
